zbMATH — the first resource for mathematics

Lipschitz stability in discretized optimal control with application to SQP. (English) Zbl 1407.49041

49M25 Discrete approximations in optimal control
49K40 Sensitivity, stability, well-posedness
49M15 Newton-type methods
49N90 Applications of optimal control and differential games
PDF BibTeX Cite
Full Text: DOI
[1] R. Cibulka, A. L. Dontchev, M. I. Krastanov, and V. M. Veliov, Metrically regular differential generalized equations, SIAM J. Control Optim., 56 (2018), pp. 316–342. · Zbl 1383.49046
[2] M. Diehl, H. Georg Bock, J. P. Schlöder, R. Findeisen, Z. Nagy, and F. Allgöwer, Real-time optimization and nonlinear model predictive control of processes governed by differential-algebraic equations, J. Process Control, 12 (2002), pp. 577–585.
[3] A. L. Dontchev and W. W. Hager, Lipschitzian stability in nonlinear control and optimization, SIAM J. Control Optim., 31 (1993), pp. 569–603. · Zbl 0779.49032
[4] A. L. Dontchev, W. W. Hager, and V. M. Veliov, Second-order Runge–Kutta approximations in control constrained optimal control, SIAM J. Numer. Anal., 38 (2000), pp. 202–226. · Zbl 0968.49022
[5] A. L. Dontchev, W. W. Hager, and V. M. Veliov, Uniform convergence and mesh independence of Newton’s method for discretized variational problems, SIAM J. Control Optim., 39 (2000), pp. 961–980. · Zbl 0979.49023
[6] A. L. Dontchev and R. T. Rockafellar, Implicit Functions and Solution Mappings, 2nd ed., Springer, New York, 2014. · Zbl 1337.26003
[7] A. L. Dontchev, M. I. Krastanov, and V. M. Veliov, On the Existence of Lipschitz Continuous Optimal Feedback Control in ODE Control Problems, Research report 2018-04, ORCOS, TU Wien, 2018.
[8] A. L. Dontchev, I. V. Kolmanovsky, M. I. Krastanov, V. M. Veliov, and P. T. Vuong, Approximating optimal feedback by model predictive control, submitted.
[9] A. Giuggiani, I. V. Kolmanovsky, P. Patrinos, and A. Bemporad, Fixed point constrained model predictive control of spacecraft attitude, in Proceedings of the American Control Conference, 2015, pp. 2317–2322.
[10] L. Grüne and J. Pannek, Nonlinear Model Predictive Control. Theory and Algorithms, 2nd ed., Comm. Control Engrg. Ser., Springer, New York, 2017.
[11] W. W. Hager, Runge–Kutta methods in optimal control and the transformed adjoint system, Numer. Math., 87 (2000), pp. 247–282. · Zbl 0991.49020
[12] W. W. Hager, Multiplier methods for nonlinear optimal control, SIAM J. Numer. Anal., 27 (1990), pp. 1061–1080. · Zbl 0717.49024
[13] N. H. Josephy, Newton’s Method for Generalized Equations and the PIES Energy model, Ph.D. dissertation, Department of Industrial Engineering, University of Wisconsin–Madison, 1979.
[14] S. M. Robinson, Strongly regular generalized equations, Math. Oper. Res., 5 (1980), pp. 43–62. · Zbl 0437.90094
[15] R. T. Rockafellar and R. J-B Wets, Variational Analysis, Springer, New York, 2009. · Zbl 0888.49001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.